Alert archive / Virginia / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 146, NWS Wakefield, VA
NWS Wakefield, VA issued this severe thunderstorm warning at Jul 28, 2021, 9:58 PM EDT for Chesterfield County, Goochland County, Powhatan County, Virginia. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2021, 9:58 PM EDT (01:58 UTC)
- Expired
- Jul 28, 2021, 10:30 PM EDT
- In force
- 32 min
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chesterfield County, VA, Goochland County, VA, Powhatan County, VA
The radar
The Norfolk radar (KAKQ), 93 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 10:20 PM EDT | TSTM WND DMG | 2 Ssw Fine Creek Mills, VA | NUMEROUS TREES DOWN ACROSS CENTRAL AND EASTERN PORTIONS OF POWHATAN COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 2.0 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 2265 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
846
WUUS51 KAKQ 290158
SVRAKQ
VAC041-075-145-290230-
/O.NEW.KAKQ.SV.W.0146.210729T0158Z-210729T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
958 PM EDT Wed Jul 28 2021
The National Weather Service in Wakefield has issued a
* Severe Thunderstorm Warning for...
Northwestern Chesterfield County in central Virginia...
Southeastern Goochland County in central Virginia...
Eastern Powhatan County in central Virginia...
* Until 1030 PM EDT.
* At 957 PM EDT, a severe thunderstorm was located near Sabot, or
near Powhatan, moving south at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect wind damage
to trees and powerlines.
* This severe thunderstorm will be near,
Clayville around 1020 PM EDT.
Other locations impacted by this severe thunderstorm include Flat
Rock, Crozier, Fine Creek Mills, Pilkinton, Holly Hills, Subletts,
Moseley and Genito.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.
&&
LAT...LON 3764 7787 3764 7771 3741 7768 3741 7788
3742 7787 3742 7786 3743 7786 3745 7787
3746 7787 3746 7788 3745 7789 3746 7789
TIME...MOT...LOC 0157Z 001DEG 18KT 3755 7779
HAIL...1.00IN
WIND...60MPH
$$
052 follow-up statements
687
WWUS51 KAKQ 290209
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
1009 PM EDT Wed Jul 28 2021
VAC075-290218-
/O.CAN.KAKQ.SV.W.0146.000000T0000Z-210729T0230Z/
Goochland VA-
1009 PM EDT Wed Jul 28 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GOOCHLAND COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3764 7787 3764 7784 3762 7782 3761 7783
3761 7776 3759 7773 3759 7770 3741 7768
3741 7788 3742 7787 3742 7786 3746 7787
3746 7788 3745 7789
TIME...MOT...LOC 0208Z 001DEG 18KT 3749 7779
$$
VAC041-145-290230-
/O.CON.KAKQ.SV.W.0146.000000T0000Z-210729T0230Z/
Chesterfield VA-Powhatan VA-
1009 PM EDT Wed Jul 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR NORTHWESTERN CHESTERFIELD AND EASTERN POWHATAN COUNTIES...
At 1008 PM EDT, a severe thunderstorm was located near Moseley,
moving south at 20 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
This severe storm will be near...
Moseley around 1025 PM EDT.
Other locations impacted by this severe thunderstorm include Flat
Rock, Fine Creek Mills, Pilkinton, Holly Hills, Subletts, Clayville
and Genito.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3764 7787 3764 7784 3762 7782 3761 7783
3761 7776 3759 7773 3759 7770 3741 7768
3741 7788 3742 7787 3742 7786 3746 7787
3746 7788 3745 7789
TIME...MOT...LOC 0208Z 001DEG 18KT 3749 7779
HAIL...0.88IN
WIND...60MPH
$$
05435
WWUS51 KAKQ 290226
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
1026 PM EDT Wed Jul 28 2021
VAC041-145-290235-
/O.EXP.KAKQ.SV.W.0146.000000T0000Z-210729T0230Z/
Chesterfield VA-Powhatan VA-
1026 PM EDT Wed Jul 28 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHESTERFIELD AND
EASTERN POWHATAN COUNTIES WILL EXPIRE AT 1030 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, heavy
rain is still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
in Wakefield.
LAT...LON 3764 7787 3764 7784 3762 7782 3761 7783
3761 7776 3759 7773 3759 7770 3741 7768
3741 7788 3742 7787 3742 7786 3746 7787
3746 7788 3745 7789
TIME...MOT...LOC 0225Z 001DEG 18KT 3741 7779
$$
05What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 9:47 PM EDT, 11 minutes earlier.
Area forecast discussion, Jul 28, 9:47 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION National Weather Service Wakefield VA 947 PM EDT Wed Jul 28 2021 .SYNOPSIS... A weak trough of low pressure lingers across the area through early tonight. A cold front crosses the region early Friday. A stationary front remains over central North Carolina through the weekend. Another cold front moves across the area late Sunday. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... As of 1000 PM EDT Wednesday... Scattered thunderstorms have developed across Maryland and northern/central Virginia early on tonight. Thunderstorm threat across southeast Virginia and northeastern North Carolina has ended. Storms will continue to move from northwest to southeast across Maryland and central Virginia through midnight. Some storms are capable of producing damaging winds and hail. Storm threat will diminish later on tonight. Otherwise, warm and humid night. Low temperatures in the 70-75. There may be areas of fog early Thursday morning. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... As of 445 PM EDT Wednesday... The forecast gets tricky Thurs as mesoscale features will play a significant role in the outcome of the day (more than normal) with a wide range of possible outcomes. This is due to the expected development of an MCS over Wisconsin and SW Michigan this evening into tonight. The MCS is expected to move SE overnight. It's expected to weaken by Thurs morning as it interacts with the mountains. However, the extent of the cloud cover from the decaying MCS over the FA remains uncertain. Current expectations are for morning cloud cover to gradually burn off by the early afternoon. If this happens, temps will be able to rebound into the lower 90s under partly cloudy skies. However, if cloud cover is more extensive than expected, temps may max out in the upper 80s instead. This will greatly affect instability. A strong shortwave will move through the FA Thurs afternoon with effective shear increasing to 40-50 kt. Although CAMs are not aggressive with convection initiating with the shortwave, given NW flow aloft and moderate-high shear for summer, storms may over-perform and be more widespread in coverage than currently anticipated. The greater chance of storms appears to be associated with the cold front dropping SE Friday evening into Fri night. Therefore, storm chances will be greatest north, closer to the cold front, late Thurs afternoon into Thurs evening. The SPC has placed the NE portions of the FA under a slight risk of severe with a marginal risk extending just south of RIC to near the I-85/I-95 intersection. The primary threat is damaging winds, but isolated large hail and/or a tornado will be possible. More certainty will occur Thurs morning when the health of the MCS and cloud cover is realized. Storms are expected to diminish Thurs night as the cold front moves through. Lows Thurs night in the lower to mid 70s. The cold front moves through Fri, eventually stalling over central NC through the early weekend as high pressure settles in from the north. Any storms Fri appear to be in NE NC where the SPC has a marginal risk for severe weather. Only isolated showers/storms are possible Sat afternoon in the SW. Highs Fri in the lower to mid 90s. Highs Sat in the lower 80s NE to the mid 80s SW. Lows Fri night in the lower 60s NW to the lower 70s SE. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... As of 455 PM EDT Wednesday... A stationary front over central NC remains through Sun before a cold front drops SE late Sun into Sun night. The cold front stalls near the coast through Wed allowing for PoPs to continue through mid- week, with the highest PoPs near the coast. Cooler with highs in the lower to mid 80s Sun through Wed. Lows in the lower 60s NW to the upper 60s to around 70F SE Sat through Wed nights. && .AVIATION /02Z THURSDAY THROUGH MONDAY/... As of 800 PM EDT Wednesday... Storms have moved out of the area this evening. Mostly SKC, for the exception of high clouds across northeast NC and far southeast VA. MVFR/IFR CIGs will be possible overnight tonight over all terminals, especially the Eastern Shore. Patchy fog will also be possible overnight over the Eastern Shore. Conditions improve by Thurs morning. Outlook... Sct convection Thurs afternoon/evening as a front approaches from the north, shifting south Fri. Additional convection possible by late in the weekend. && .MARINE... As of 245 PM EDT Wednesday... Rather light onshore winds (speeds mainly BLO 10 kt) this evening become S tonight then increase to up to 15 kt Thu. Ahead of a cold front Thu...SSW winds will avg 10-20 kt. The period to watch for psbl SCAs will be post cold front Fri night into Sat as NNE winds avg 15-25 kt. Hi pres slides into/across the local waters Sat night then offshore Sun resulting in lowering winds becoming SSE. Seas 1-2 ft through Thu then 2-4 ft Thu night into Sat (maybe 5 ft over the srn ocean waters by late Fri night/Sat morning due to the increased NNE winds). Waves 1-2 ft through Thu...then mainly 2-3 ft Thu night into Sat (maybe 4 ft late Fri night/Sat morning on the Ches Bay). && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...None. NC...None. VA...None. MARINE...None. && SYNOPSIS...RMM NEAR TERM...CP/RMM SHORT TERM...RMM LONG TERM...RMM AVIATION...CP/RMM MARINE...ALB/RMM/TMG
Hazardous weather outlook, Jul 28, 5:54 PM EDT, 4 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 554 PM EDT Wed Jul 28 2021 MDZ021>025-NCZ012>017-030>032-102-VAZ048-060>062-064>069-075>090-092- 093-095>100-509>525-292200- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Eastern Currituck-Fluvanna-Prince Edward- Cumberland-Goochland-Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia- Powhatan-Westmoreland-Richmond-Northumberland-Lancaster-Brunswick- Dinwiddie-Prince George-Charles City-New Kent-Gloucester-Middlesex- Mathews-Greensville-Sussex-Surry-James City-Southampton- Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach- Accomack-Western Louisa-Eastern Louisa-Western Hanover- Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 554 PM EDT Wed Jul 28 2021 This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered thunderstorms will be possible across the outlook area Thursday afternoon and evening. The main threats will be gusty winds and frequent lightning. Additionally, slow moving storms will have the potential to produce locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. 05
In the hours before
Special weather statement, Jul 28, 5:43 PM EDT, 4 hours 15 minutes before
Special Weather Statement
National Weather Service Wakefield VA
543 PM EDT Wed Jul 28 2021
VAZ075-077-282215-
Northumberland-Westmoreland-
543 PM EDT Wed Jul 28 2021
...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT NORTHEASTERN
NORTHUMBERLAND COUNTY...
At 542 PM EDT, a thunderstorm with heavy rain was located over Saint
George Island, moving southeast at 20 mph.
Wind gusts in excess of 40 mph and rainfall amounts of up to 1 inch
are possible with this storm.
Locations impacted include...
Heathsville, Lewisetta, Edwardsville, Opheila, Middletons Corner,
Avalon and Hull Neck.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.
LAT...LON 3806 7655 3805 7655 3805 7652 3804 7652
3802 7651 3802 7647 3797 7641 3795 7634
3790 7624 3789 7623 3790 7649 3806 7656
TIME...MOT...LOC 2142Z 331DEG 19KT 3811 7648
05Special weather statement, Jul 28, 8:44 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Wakefield VA
844 PM EDT Wed Jul 28 2021
VAZ062-510-511-515-290130-
Goochland-Western Hanover-Western Henrico (Including the City of
Richmond)-Eastern Louisa-
844 PM EDT Wed Jul 28 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LOUISA...EAST
CENTRAL GOOCHLAND AND NORTHWESTERN HANOVER COUNTIES...
At 844 PM EDT, a strong thunderstorm was located near Bumpass, or 9
miles southeast of Mineral, moving south at 10 mph.
Wind gusts in excess of 40 mph and nickel size hail are possible with
this storm.
Locations impacted include...
Ashland, Oilville, Wyndham, Montpelier, Gum Spring, Glen Allen,
Orchid, Vontay, Coatesville, Johnsons Springs, Goodall, Elmont,
Mabelton, Rockville, Dabneys, Gilman, Beaverdam, Locust Creek, Apple
Grove and Maidens.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
LAT...LON 3797 7762 3795 7762 3795 7761 3769 7744
3765 7786 3766 7788 3794 7792
TIME...MOT...LOC 0044Z 346DEG 10KT 3790 7779
PocheSpecial weather statement, Jul 28, 9:04 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Wakefield VA
904 PM EDT Wed Jul 28 2021
MDZ021-290130-
Dorchester-
904 PM EDT Wed Jul 28 2021
...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT CENTRAL DORCHESTER
COUNTY...
At 904 PM EDT, a thunderstorm with heavy rain was located near
Cambridge, moving southeast at 25 mph.
Rainfall amounts of up to 1 inch are possible with this storm.
Locations impacted include...
Cambridge, University Of Maryland Center For Environmental Studies
and Bucktown.
Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.
LAT...LON 3842 7586 3837 7600 3837 7601 3836 7602
3835 7605 3857 7617 3859 7612 3858 7611
3859 7610 3857 7607 3858 7606 3857 7603
3859 7599
TIME...MOT...LOC 0104Z 331DEG 21KT 3850 7606
05Special weather statement, Jul 28, 9:19 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Wakefield VA
919 PM EDT Wed Jul 28 2021
VAZ064-511-512-517-290145-
Eastern Hanover-Western King William-Western Hanover-Caroline-
919 PM EDT Wed Jul 28 2021
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HANOVER AND WEST CENTRAL
KING WILLIAM COUNTIES...
At 918 PM EDT, a strong thunderstorm was located over Kings Dominion,
or near Randolph Macon College, moving southeast at 20 mph.
Wind gusts in excess of 40 mph and nickel size hail are possible with
this storm.
Locations impacted include...
Ashland, Randolph Macon College, Mechanicsville, Highland Springs,
Hanover, Dawn, Kings Dominion, Studley, Mangohick, East Highland
Park, Enfield, Gum Tree, Elmont, Etna Mills, Epworth, Gilman, Atlee,
Ashcake, Hanover Airport and Doswell.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
LAT...LON 3778 7713 3757 7732 3758 7736 3762 7741
3768 7745 3768 7746 3769 7747 3768 7748
3769 7749 3770 7749 3770 7750 3777 7759
3792 7747
TIME...MOT...LOC 0118Z 304DEG 16KT 3781 7747
PocheSpecial weather statement, Jul 28, 9:28 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Wakefield VA
928 PM EDT Wed Jul 28 2021
MDZ021-290200-
Dorchester-
928 PM EDT Wed Jul 28 2021
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL DORCHESTER COUNTY...
At 927 PM EDT, a strong thunderstorm was located 7 miles south of
Cambridge, moving south at 10 mph.
Wind gusts in excess of 40 mph and nickel size hail are possible with
this storm.
Locations impacted include...
Church Creek, Honga, Bucktown, Andrews, Wingate and Elliott.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
LAT...LON 3851 7598 3831 7593 3825 7595 3831 7602
3832 7596 3838 7601 3831 7606 3826 7604
3826 7609 3831 7611 3827 7615 3831 7613
3832 7617 3829 7620 3831 7624 3832 7624
3835 7623 3833 7617 3837 7622 3852 7616
TIME...MOT...LOC 0127Z 003DEG 10KT 3845 7608
PocheLocal storm report, Jul 28, 9:30 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
930 PM EDT WED JUL 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG 2 WNW LOCUST CREEK 37.87N 77.82W
07/28/2021 LOUISA VA PUBLIC
TREES DOWNED ALONG US-33 (JEFFERSON HIGHWAY)
AT PAYNES MILL. NUMEROUS POWER OUTAGES
REPORTED IN THE AREA. TIME IS
RADAR-ESTIMATED.
&&
05The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 8:44 PM EDT | Special Weather Statement | AKQ | Hanover | 46 min |
| Jul 28, 8:51 PM EDT | Severe Thunderstorm Warning | AKQ | Goochland, Hanover, Henrico, Louisa | 39 min |
| Jul 28, 9:19 PM EDT | Special Weather Statement | AKQ | Hanover | 26 min |
| Jul 28, 9:37 PM EDT | Severe Thunderstorm Warning | AKQ | Goochland, Henrico, Powhatan | 23 min |
| Jul 28, 10:50 PM EDT | Special Weather Statement | AKQ | Fluvanna | 40 min |
| Jul 29, 1:47 PM EDT | Small Craft Advisory | AKQ | 17 hr | |
| Jul 29, 5:27 PM EDT | Severe Thunderstorm Warning | AKQ | Caroline | 33 min |
| Jul 29, 5:55 PM EDT | Severe Thunderstorm Warning | AKQ | Caroline, Essex, King and Queen, Westmoreland | 35 min |
| Jul 29, 6:19 PM EDT | Severe Thunderstorm Warning | AKQ | Essex, King and Queen, King William, Richmond | 41 min |
| Jul 29, 6:48 PM EDT | Severe Thunderstorm Warning | AKQ | Essex, Gloucester, James City, King and Queen, King William, Middlesex and 1 more | 42 min |
| Jul 29, 7:21 PM EDT | Special Marine Warning | AKQ | 54 min | |
| Jul 29, 7:26 PM EDT | Severe Thunderstorm Warning | AKQ | Gloucester, James City, King and Queen, King William, New Kent, York and 2 more | 49 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.